# SDR V2JA20121218001

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N179SL
- Make and model: Piagio P180
- Aircraft serial: 1170
- Aircraft time: 5,100 hours, 3,875 cycles
- Engine: Pwa PT6A66
- Engine time: 5,059 hours, 3,907 cycles
- Propeller: Hartzl HCE5N3L
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Component: Detector Loop
- Component part number: 3001147545250C553M
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

RT ENGINE FIRE LIGHT ON SHORT FINAL.  AFTER LANDING, SHUTDOWN ENGINE AND DISCHARGED FIRE BOTTLE. CONNECTOR ON FIRE LOOP DIRTY.
